bipolar element to my major depressive, generalized anxiety, and obsessive compulsive disorders. I was on Cymbalta and 2mg Abilify, but the Cymbalta was making it hard for me to maintain good relationships with some people. In addition, I couldn't work out on 60mg Cymbalta; I think it was making me tired or causing a loss of motivation... something not completely energy-related. So I'm on 30mg Cymbalta but my depression is returning, yet I'm fine at the gym! So... it's a really weird situation. I want to be fine at the gym and also not depressed. I know it sounds like a "lot" to ask for, but I am also a choreographer, and 60mg of Cymbalta makes me unable to choreograph; again, I think it has something to do with motivation or mobility/fluidity with my body (which is really helpful at the gym). It sounds vague but it really isn't. Finally (haha), 30mg of Cymbalta and 2mg of Abilify doesn't do much for my OCD, which is really annoying, but 60 does. I'm wondering what thoughts anyone had? 4mg of Abilify makes me feel really unmotivated (I would do nothing all day). I've been on Abilify for 3 weeks.
Yea, anything less than 60mg of Cymbalta dont do much for you. The Cymbalta made me not quite right as well at that dose. My thought is for you to go in and explain this to your dr just as u explained it here. I'd explain that its taking your energy and motivation to do your normal life activities. I would also explain the degree of a problem that it is for you. Abilify can be given with other antidepressants. It might be that they need to get you off the Cymbalta all together and give you a different med. Keep in mind that they all have side affects. Most are less than desirable. But perhaps they can get you on one that helps and has only minor side affects that you can better tolerate. Good luck to you.
I am bipolar 2 and cymbalta was not the drug for me. It made my bipolar much worse at 60mg with some mixed episodes and absolutely no motivation. My suggestion would be to try a different antidepressant as we don't react the same to each of them.
Actually Cymbalta is not recommended for those with Bipolar and it even says that in the information that comes with the med. Depression can be the first sign of bipolar so caution is needed when starting this med.
I've been on 120mg of Cymbalta for about 6 months. I love it. However, given a recent string of extremely stressful life situations, my doc started me on 2mg of Abilify to counteract how easily I've become depressed. (I have mixed episode, rapid cycling bi polar. What fun!)
I'm also on a mood stabilizer as well. My biggest concern is weight gain as I've lost 35lbs over that last couple of years and I am finally back to a healthy weight. Has anyone experienced significant weight gain?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2010 • 6 answers
Anxiety - I'm a performer, not by career, but by hobby/passion. I like to make music and choreograph
Posted 22 Mar 2014 • 3 answers
Posted 17 Jun 2014 • 23 answers
Posted 14 Jan 2016 • 1 answer
Abilify - My diagnoses are bipolar 2 rapid cycling, anxiety, PTSD, OCD, migraines, myoclonic eyelid?
Posted 3 Sep 2016 • 1 answer